Vol. 103, No. 1, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Corona problem for Riemann surfaces of Parreau-Widom type

Mitsuru Nakai

Vol. 103 (1982), No. 1, 103–109
Abstract

It is shown that there exists a hyperbolic regular Riemann surface R of Parreau-Widom type that is not dense in the maximal ideal space (R) of the Banach algebra H(R) of bounded analytic functions on R.

Mathematical Subject Classification 2000
Primary: 30F20
Secondary: 30D55, 46J15
Milestones
Received: 13 January 1981
Published: 1 November 1982
Authors
Mitsuru Nakai